VOL. 164 · NO. 14 | 1 November 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (14), (1 November 2015)
No abstract available
Articles
Manuel Del Pino, Frank Pacard, Juncheng Wei
Duke Math. J. 164 (14), 2643-2722, (1 November 2015) DOI: 10.1215/00127094-3146710
KEYWORDS: overdetermined elliptic equation, constant mean curvature surface, entire minimal graph, 35J25, 35J67
Yi Liu, Vladimir Markovic
Duke Math. J. 164 (14), 2723-2808, (1 November 2015) DOI: 10.1215/00127094-3167744
KEYWORDS: homology, quasi-Fuchsian subsurface, 57M05, 20H10
Backmatter
Duke Math. J. 164 (14), (1 November 2015)
No abstract available
Back to Top